MathSciNet Relay Station
MathSciNet bibliographic data
MR1185834 (93m:58017) 58D27 (14D20 58D29 81T13 81T40)
Witten, Edward Two-dimensional gauge theories revisited. J. Geom. Phys. 9 (1992), no. 4, 303–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement